This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I'm a 36 year old male and my urologist recommended I go on testosterone therapy (intramuscular injections 200mg every two weeks). I told him I still want to have kids someday, so he recommended I go on the testosterone therapy for 3 months and off 3 months and so on. I just finished my first 3 months and he warned me I would feel the effects coming off testosterone. Needless to say I have zero energy now, inability to focus, extremely tired and have a dull achy feel all around. I have been reading that one should not just go cold turkey and quit testosterone, but rather go on a post treatment consisting of many different supplements and/or drugs. The most common one which keeps coming up is HCG ( Human chorionic gonadotropin). My question is should I be taking this or something else to combat the effects of coming off testosterone injections? Some sites even stated I should have been on HCG during my therapy to reduce the side effects of shrinking testicles, which I have experienced. HCG is supposed to reverse this so I'm wondering if this is what I need, or just another supplement I can buy to help me feel better and energetic again. My doctor has given me no suggestions or recommendations so ANY help is much appreciated!!!
I am a 65 year old male and let me tell you the Dr Max Powers Testosterone Booster works because I feel allot more energy and stamina,I recomend it for active men that do some exercises and workout,it makes allot of difference in your all around energy levels,it’s great. And no side efects at all.
I am on my 4th bottle; I use it for about a month, and then not use it for 3 months (really because I dont need it).
I have made it a hobby to study natural herbs and their effect on the human body. The Dr Max Testosterone Booster is an excellent buy. I have found cheaper brands to be inferior. It is a great product for increasing muscles, male enhancement, repairing damaged muscle, and providing energy and vigor.
Make sure that you check your estrogen levels and ensure your body isn't converting the testosterone into estrogen. After a long period of use (3yrs) this happened to my spouse and it threw him into a severe case of andropause (male menopause) with horrible side effects. We tried every doc on our HMO ands finally had to pay cash and go to a private doc who specializes in male hormone therepy. I was told that the high estrogen levels also increased the risk of cancer, similar to women who take hormones for IVF. Be careful!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.